# SDR DALA2018060203801

- Difficulty date: June 1, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 59,199 hours, 22,893 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CORROSION ON JAMB FROM STA Y =440 TO STA Y=500 AT FWD CARGO COMPARTMENT. MAINTENANCE REPLACED WEB JAMB PER SRM 51-40-02 PAR 5 AND DWG 143A8122 REV.
